Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 4, Pages 545-552

Further generalization of generalized quasilinearization method

1Florida Institute of Technology, Program of Applied Mathematics, Melbourne 32901, FL, USA
2Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 1 June 1994; Revised 1 August 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Lakshmikantham and N. Shahzad, “Further generalization of generalized quasilinearization method,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 545-552, 1994.